Hello There, Guest!

BO DOSAGE
#1
Hi everyone !

I started BO approx a month and half ago. Started 1 capsule (250mg) in the morning for a few weeks, increased the dose to 2 capsules . Now I was taking 3 capsules and got painful acne on back. So I stopped BO right now. 

What should I do?? Should I add any anti androgen Or lower the dosage and stay on that ?

I am 31 years old and 32 AA . I never had success with any herb so switched to BO .
 Reply
#2
Hi beautiful, bo can cause acne in some people, i had it too, but i dont think lowering the dose is the answer, a low dose won't grow your breasts i think. Im now taking saw palmetto extract to clear my skin, it's been a month now and still haven't seen a change, I'll give it more time then post an update, you can head over to my thread ...my only thread so far lol to learn more about my bo program maybe that'll help you out. Good luck
 Reply
#3
Hi thanks for the reply ! I'll surely check your thread.
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...